Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Meggy

my skin color became darker......

Recommended Posts

I've been on the regimen for 5 weeks now. Recently I noticed the color of the foundation I used to wear is too light for me! There is obvious change partically on face(where I applied the BP). I wear sunscreen spf30+ everyday though, and Portland has been raining in the past 3 months...I didn't get to see the sun at all! Will the regimen change the skin color? I assume it does, cuz on the neck where I didn't apply BP on, it's lighter color than the face. Does anyone ever notice this?...now I need to buy the new foundation, uuuugh.

Share this post


Link to post
Share on other sites

yea same here....

it didnt really make me darker. just left dark pathces on my face. im using the 10% which i think may be why.

Share this post


Link to post
Share on other sites

It may just be that your skin's a bit pinker or redder than usual, and that's normal for a while after you start The Regimen. My skin took a few months to even out, but it did after a while.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×